# SDR QXEA2018092400341

- Difficulty date: September 23, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 41,404 hours, 43,529 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pump
- Part number: 697076004
- Part serial: 361
- Condition: Leaking
- Location: Feathering Sys
- Part time: 25,797 hours, 27,701 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NR 2 DUE TO HIGH OIL CONSUMPTION AND OIL QUANTITY FOUND IN THE FWD COLLECTOR, R&R NR 2 FEATHERING PUMP. R&R NR 2 FEATHERING PUMP IAW AMM 61-20-31-000-801/400-801. TRANSFER TUBE O-RINGS AND TUBES THEMSELVES IN GOOD CONDITION. ALT FEATHER OPS TEST C/W IAW 61-20-00-710-802. LEAK CHECK C/W.
